# SDR QXEA0201808

- Difficulty date: October 20, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND SIDE TRUSS MOUNT, LOWER TUBE IS CHAFED NEXT TO IGNITION EXCITERS AND TRANSMITTER.  REPAIRED IAW RD 8-54-036.
